<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 14, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1977 Vol. 14, No. 1, 1—83
On pro-affine algebraic groups
Dong Hoon Lee
Bull. Korean Math. Soc. 1977 Vol. 14, No. 1, 1—8
On an H. planar-geodesic correspondence in a Kaehlerian manifold
Sang-Seup Eum
Bull. Korean Math. Soc. 1977 Vol. 14, No. 1, 9—15
Generalized Adams methods for the solution of systems of nonlinear equations
Moon Sup Song
Bull. Korean Math. Soc. 1977 Vol. 14, No. 1, 17—25
Note on pseudoumbilical submanifolds of codimension 3 with non-zero constant mean curvature
Eulyong Pak and U-Hang Ki
Bull. Korean Math. Soc. 1977 Vol. 14, No. 1, 27—32
Fixed points of contractive maps of compact metric spaces
Sehie Park
Bull. Korean Math. Soc. 1977 Vol. 14, No. 1, 33—37
A note on the kernel of Poincar\'e operator
Sang Moon Kim
Bull. Korean Math. Soc. 1977 Vol. 14, No. 1, 39—42
A time optimal control problem
Jae Chul Rho
Bull. Korean Math. Soc. 1977 Vol. 14, No. 1, 43—50
$C([0,1])$ 위에서의 개양선형 범함수
임 정 대
Bull. Korean Math. Soc. 1977 Vol. 14, No. 1, 51—56
중학교 수학과목 교육과정의 지도목표를 통해본 학력
안 위 종
Bull. Korean Math. Soc. 1977 Vol. 14, No. 1, 57—63
4색문제일(제기에서 해결까지)
엄 상 섭
Bull. Korean Math. Soc. 1977 Vol. 14, No. 1, 65—83

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd